Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 72, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at May 15, 2007, 2:42 PM EDT for 5 counties in Florida. It took effect at May 16, 2007, 2:53 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 15, 2007, 2:42 PM EDT (18:42 UTC)
- In effect from
- May 16, 2007, 2:53 AM EDT
- Expired
- May 16, 2007, 7:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- -73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 151842 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EDT TUE MAY 15 2007 FLZ020>022-152230- /O.UPG.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ /O.NEW.KJAX.FW.W.0072.070516T1600Z-070516T2300Z/ /O.CON.KJAX.FW.W.0071.000000T0000Z-070515T2200Z/ HAMILTON-SUWANNEE-COLUMBIA- 242 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. RELATIVE HUMIDITIES WILL BE NEAR 35 PERCENT FOR 2 TO 4 HOURS AND COMBINE WITH EAST WINDS AROUND 15 MPH AT TIMES. MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT AROUND 30 PERCENT. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS AND BOTTOM OUT IN THE 26 TO 32 PERCENT RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ036-152230- /O.EXA.KJAX.FW.W.0071.000000T0000Z-070515T2200Z/ /O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ ALACHUA- 242 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 3 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ035-152230- /O.CON.KJAX.FW.W.0071.000000T0000Z-070515T2200Z/ /O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ GILCHRIST- 242 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITIES WILL BE NEAR 35 PERCENT FOR 2 TO 4 HOURS AND COMBINE WITH EAST WINDS AROUND 15 MPH AT TIMES. MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT AROUND 30 PERCENT. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 3 TO 4 HOURS AND BOTTOM OUT IN THE 30 PERCENT RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ023-030-031-152230- /O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ BAKER-UNION-BRADFORD- 242 PM EDT TUE MAY 15 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ARS
4 follow-up statements
000 WWUS82 KJAX 152248 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 648 PM EDT TUE MAY 15 2007 FLZ020>022-161000- /O.CON.KJAX.FW.W.0072.070516T1600Z-070516T2300Z/ HAMILTON-SUWANNEE-COLUMBIA- 648 PM EDT TUE MAY 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. RELATIVE HUMIDITIES WILL BE NEAR 35 PERCENT FOR 2 TO 4 HOURS AND COMBINE WITH EAST WINDS AROUND 15 MPH AT TIMES. MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT AROUND 30 PERCENT. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS AND BOTTOM OUT IN THE 26 TO 32 PERCENT RANGE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ023-030-031-035-036-161000- /O.CON.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 648 PM EDT TUE MAY 15 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. WEDNESDAY AFTERNOON...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SHASHY/DEESE
000 WWUS82 KJAX 160653 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 253 AM EDT WED MAY 16 2007 FLZ031-160800- /O.CAN.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ BRADFORD- 253 AM EDT WED MAY 16 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE FIRE WEATHER WATCH. RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES TODAY FOR AROUND 2 HOURS. THE FIRE WEATHER WATCH HAS BEEN CANCELED. $$ FLZ023-030-035-036-162300- /O.UPG.KJAX.FW.A.0076.070516T1600Z-070516T2300Z/ /O.EXA.KJAX.FW.W.0072.070516T1600Z-070516T2300Z/ BAKER-UNION-GILCHRIST-ALACHUA- 253 AM EDT WED MAY 16 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ020>022-162300- /O.CON.KJAX.FW.W.0072.070516T1600Z-070516T2300Z/ HAMILTON-SUWANNEE-COLUMBIA- 253 AM EDT WED MAY 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR LOW RHS... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ ENYEDI
000 WWUS82 KJAX 161853 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 253 PM EDT WED MAY 16 2007 FLZ031-170700- /O.NEW.KJAX.FW.A.0077.070518T1600Z-070518T2300Z/ /O.EXA.KJAX.FW.W.0072.000000T0000Z-070516T2300Z/ BRADFORD- 253 PM EDT WED MAY 16 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS AND BOTTOM OUT AROUND 30 PERCENT RANGE. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>023-030-035-036-170700- /O.NEW.KJAX.FW.A.0077.070518T1600Z-070518T2300Z/ /O.CON.KJAX.FW.W.0072.000000T0000Z-070516T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST-ALACHUA- 253 PM EDT WED MAY 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-037-040-170700- /O.NEW.KJAX.FW.A.0077.070518T1600Z-070518T2300Z/ NASSAU-DUVAL-CLAY-PUTNAM-MARION- 253 PM EDT WED MAY 16 2007 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ARS
000 WWUS82 KJAX 162308 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 708 PM EDT WED MAY 16 2007 FLZ020>023-030-031-035-036-171115- /O.EXP.KJAX.FW.W.0072.000000T0000Z-070516T2300Z/ /O.CON.KJAX.FW.A.0077.070518T1600Z-070518T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 708 PM EDT WED MAY 16 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE ON FRIDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ024-025-032-037-040-171115- /O.CON.KJAX.FW.A.0077.070518T1600Z-070518T2300Z/ NASSAU-DUVAL-CLAY-PUTNAM-MARION- 708 PM EDT WED MAY 16 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE ON FRIDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 15, 9:57 AM EDT, 4 hours 45 minutes earlier.
Area forecast discussion, May 15, 9:57 AM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
957 AM EDT TUE MAY 15 2007
.UPDATE...SFC ANALYSIS SHOWS HIGH PRES RIDGE IS NORTH OF THE AREA
WITH A PREVAILING ELY FLOW OVER THE CWA. WEAK INVERTED COASTAL
TROUGH NOTED WITH WEAK CONVERGENCE AT THE COAST. TEMPS ARE
CLIMBING THROUGH THE MID 70S AND DEWPOINTS ARE MAINLY IN THE LOWER
60S. JAX SOUNDING SHOWS A FAIRLY STABLE AIRMASS AND INDICATED A
LOWER PWAT THAN YESTERDAY AT JUST UNDER 1 INCH WITH SUBSIDENCE
INVERSION NEAR 925 MB AND VEERED FLOW FROM THE E BELOW 900 MB AT
ABOUT 15-20 KT.
VIS IMAGERY SHOWS SMOKY CONDITIONS DOWNSTREAM OF THE ONGOING FIRES
IN WESTERN PARTS OF THE CWA. SMOKE PLUMES TRAJECTORIES WILL BE OFF
TO THE W MAYBE SHIFTING A BIT TO THE WNW BY LATE AFTERNOON AS LOW
LEVEL FLOW VEERS A BIT MORE. BOTH GFS AND WRF SHOW DRIER AIR
FILTERING INTO THE AREA TODAY SO THINK ANY SHOWER WILL BE BRIEF AND
COVERAGE BELOW 20%. BREEZY CONDITIONS WILL STILL BE FELT ALONG
COASTAL COUNTIES DUE PREVAILING E FLOW AND ATLANTIC SEA BREEZE.
ZONES LOOK FINE WITH NO CHANGES ANTICIPATED AT THIS TIME.
&&
.AVIATION...VFR CONDITIONS TODAY WITH ONLY A FEW-SCT CU. AREAS OF
FOG LOOK POSSIBLE TONIGHT WITH MVFR VIS ADVERTISED.
&&
.MARINE...CURRENTLY REPORTED WINDS AND SEAS ARE ON THE VERY LOW
END OF SCA HEADLINE. BUOY 41012 AND SABSOON SHOW SEAS ABOUT 5-6
FT. SAUF1 AND 41012 WINDS E 12-14G17 KT. WINDS EXPECTED TO COME
DOWN A BIT DURING THE DAY AS PRES GRADIENT WEAKENS GRADUALLY. WILL
TAKE A LOOK AT 14Z OBS TO DECIDE ON WHETHER CAN SCALE BACK OR REMOVE
SCA HEADLINES. CALLS TO BEACH CONTACTS AND SURF REPORTS SHOW SOME
ROUGH SURF STILL POSSIBLE BUT WILL LIKELY SCALE BACK THE HIGH SURF
ADVISORY.
&&
.FIRE WEATHER...ADJUSTMENTS TO TEMPS AND DEWPOINTS STILL SUPPORT RED
FLAG WARNING UP FOR TODAY. MIN RH VALUES AROUND 30-35 PERCENT IN
THE WARNING AREA AND WINDS SHOULD KICK UP TO ABOUT 12-16 MPH WITH
GUSTS TO ABOUT 18-20 MPH THIS AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 85 57 88 62 / 0 10 20 30
SSI 77 66 80 67 / 10 10 10 20
JAX 81 61 85 64 / 10 10 20 20
SGJ 78 66 82 67 / 10 10 30 20
GNV 85 60 87 63 / 10 10 30 20
OCF 86 61 86 64 / 20 10 40 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
RED FLAG WARNING FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-
HAMILTON-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
SHASHY/KERNSHazardous weather outlook, May 15, 11:05 AM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1105 AM EDT TUE MAY 15 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1105 AM EDT TUE MAY 15 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...LARGE WILDFIRES CONTINUE ACROSS PARTS OF THE AREA... ...HIGH RISK OF RIP CURRENTS AT AREA BEACHES... ...HIGH SURF ADVISORY FOR PORTIONS OF NORTHEAST FLORIDA COASTLINE... .WILDFIRE AND DENSE SMOKE/FOG IMPACT...LARGE WILDFIRES CONTINUE ACROSS THE REGION PROMPTING SOME EVACUATIONS AND ROAD CLOSURES. RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK SMOKE. .RIP CURRENT AND SURF IMPACT...BREEZY EAST WINDS AND MODERATE SURF WILL BRING A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. BREAKERS UPWARDS OF 4 TO 6 FEET TO OCCASIONALLY NEAR 7 FEET CAN BE EXPECTED MAINLY SOUTH OF PONTE VEDRA BEACH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WILDFIRE AND SMOKE IMPACTS ARE EXPECTED THROUGH MUCH OF THE PERIOD. THE NEXT COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA WEDNESDAY NIGHT AND THURSDAY. A NORTHEAST SURGE FOLLOWING THE FRONT WILL BRING MUCH DRIER AND BREEZY CONDITIONS FOR FRIDAY AND THE WEEKEND. THE RISK OF RIP CURRENTS IS EXPECTED TO BE ABOVE NORMAL THROUGH MUCH OF THE UPCOMING WEEK AND NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. PP/ARS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:54 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 23 hr |
| May 15, 3:54 AM EDT | Red Flag Warning | JAX | Gilchrist, Suwannee | 14 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.